Mathematical Control and Related Fields

Volume: 1, Number: 1, March 2011

Table of Contents:
  Return to Publication
`a`
Home
On the fast solution of evolution equations with a rapidly decaying source term
Pages : 1 - 20
Alain Haraux
Numerical methods for dividend optimization using regime-switching jump-diffusion models
Pages : 21 - 40
Zhuo Jin,  George Yin and Hailiang Yang
Cesari-type conditions for semilinear elliptic equation with leading term containing controls
Pages : 41 - 59
Bo Li and Hongwei Lou
Global well-posedness and asymptotic behavior of a class of initial-boundary-value problem of the Korteweg-De Vries equation on a finite domain
Pages : 61 - 81
Ivonne Rivas,  Muhammad Usman and Bing-Yu Zhang
A deterministic linear quadratic time-inconsistent optimal control problem
Pages : 83 - 118
Jiongmin Yong
Rate of $L^2$-concentration of the blow-up solution for critical nonlinear Schrödinger equation with potential
Pages : 119 - 127
Jian Zhang,  Shihui Zhu and Xiaoguang Li